# SDR EIA990012

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1960-2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MODIFICATION AND C-CHECK, MAIN CABIN, STRINGER 2R FROM BS 1960-2160, STRINGER IS EXFOLIATED, NRC 13-6560.  REPAIRED BY REPLACEMENT OF STRINGER SECTION AT PRODUCTION SPLICES IAW SRM 51-30-02.  (M)
